# SDR C2XA08TY090

- Difficulty date: August 25, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Part number: 14540881001
- Condition: Corroded
- Location: Vertical Stab
- Part time: 7,569 hours, 7,669 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS IN FOR  A C-CHECK WHEN CORROSION WAS FOUND ON THE LT SPHERICAL BEARING.  MX REMOVED THE CORROSION REMOVED SPHERICAL HOUSING AND REAM TO THE 1ST OVERSIZE TO INSTALL A NEW BUSHION.  REPLACED THE BEARING.  INSTALL THE SPHERICAL BEARING AND PERFORMED ALL CHECKS.  A/C WAS RELEASED AT THE CLOSE OF THE C-CHECK.  ALL WORK WAS ACCOMPLISHED IAW EMB 145XR SRM 55-37-00, 55-30-02.
